# SDR HNAA2016121200384

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 40,217 hours, 36,607 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ANTI-ICE SYSTEM TEST, THE WING ANTI-ICE FAILED EICAS MESSAGE ACTIVATED.  REMOVED AND REPLACED RT WING ANTI-ICE VALVE IAW AMM 30-11-01 AND TIGHTENED DAMPER LINE ON ANTI-ICE MANIFOLD IAW AMM 30-11-14 PAGE 4.
